Academic Science Publications and Distributions

International Review of Fuzzy Mathematics (IRFM) 

ISSN: 0973-4392 

Vol. 3 No. 2 (December, 2018)

1. Fuzzy Topology Based on the Consensus Space

Author: Xue-hai YUAN, Wan-cai YANG & Xiao-sheng LI             DOWNLOAD

2. Representation Theorem for Some Fuzzy Algebraic Hyperstructures

Author: M. Bakhshi, M. Mashinchi & R. A. Borzooei                         DOWNLOAD

3. Generalized fuzzy semi-closed Sets and Generalizations of Fuzzy Continuous Functions

Author: Jin Han Park & Jin Keun Park             DOWNLOAD

4. Weakly -open Functions Between Fuzzy Topological Spaces

Author: Miguel CALDAS                                          DOWNLOAD